# SDR AU990469

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272
- Condition: Cracked
- Location: Engine
- Component: Cont, IO520FCL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS CRACKED.   ALL VALVES, PISTONS, PISTON RINGS AND VALVE GUIDES WORN BEYOND LIMITS.  INVESTIGATION FOUND THAT NR 2 AND NR 3 CYLINDERS HAD BEEN RELEASED BELOW MINIMUM LIMITS PER AAC 6-32 AMDT1.   FOUND DURING INSPECTION IAW AD/ENG/4 AMDT7 PARA 3:1.
